# SDR AALA202312059927

- Difficulty date: October 24, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,868 hours, 33,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: REPLACED WING ESCAPE SLIDE ASSY RH DUE TO MISALIGNED HOLE AND CAN NOT INSTALL SAFETY LOCK PIN.
